Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 283-292
On the freezing method for nonlinear nonautonomous systems with delay
Ben Gurion University of the Negev, Department of Mathematics, PO Box 653, Beer-Sheva 84105, Israel
Received 1 December 1998; Revised 1 January 2000
Copyright © 2001 Michael I. Gil'. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Nonlinear nonautonomous differential systems with delaying argument are
considered. Explicit conditions for absolute stability are derived. The proposed approach is based on the generalization of the freezing method for
ordinary differential equations.